# SDR JJBA20210126054

- Difficulty date: January 26, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N11165
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500819
- Aircraft time: 37,036 hours, 24,529 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Misrepaired
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CTR FUSELAGE I, SUSPICIOUS REPAIR FOUND AFT OF SERVICE DOOR CUT-OUT, BETWEEN FR 22-22A AND BETWEEN STR 10R-12R.  RT CENTER FUSELAGE 1, AFT SERVICE DOOR CUT-OUT BETWEEN FR 22-22A AND BETWEEN STR 10R-12R REPAIRED.
